# SDR R61A201308120741

- Difficulty date: August 12, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT WING UPPER SKIN CRACKED ABOUT .750 LONG AT SPAR 2 RIB 10.  MX REPAIRED LT WING UPPER SKIN IAW ETD 2013-170-028510.
